Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Problems about obesity - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Have mid and lower back pain, right thigh goes numb on and off, chest is sore, and my muscles are weak and shaky
Doctor :   hi
User :   hello
User :   Have mid and lower back pain, right thigh goes numb on and off, chest is sore, and my muscles are weak and shaky
Doctor :   may i know your age and gender please ?
User :   30/m
Doctor :   and since when you are having these symptoms ?
User :   back pain and muscle weakness for about 4 days now
User :   numbness for a few months
User :   and seems to be getting worse
User :   chest soreness since sunday
Doctor :   do you have any other medical condition ?
User :   but i have a history of bronchitis, so that may be whty the chest is sore
User :   bronchitis, high blood pressure, sleep apena, and anxiety
Doctor :   and what all medications are you taking ?
User :   benzapril sp? blood pressure, trozadone for sleep, paxil for anxiety, singulair for asthma
User :   and pantaprozle for acid reflux
Doctor :   and since how long you been on these meds ?
User :   BP for 8 years, trz and paxil for a year
User :   singulair 3 months
User :   and pantta proze for 3 months
Doctor :   are you over weight or in good shape ?
User :   over weight
Doctor :   how much do you weigh?
User :   350
Doctor :   and are you doing something for weight reduction ?
User :   yes
User :   not eating as much, and drinking lots of water
Doctor :   i would have to tell you that your weight sure might be the number one cause for you lower back ache , and as far as your chest is concerned it can be due to a relapse of the infection
Doctor :   did you see any physician recently ?
User :   what about numbness in right leg and muscle weakness?
User :   no, i dont want to go, because i will have to pay money for him to tell me the same thing you did, im overwiehg
User :   i have been my whole life, but these symptoms are new
Doctor :   well thats true i do understand your concern but these new symptoms are due to the long standing condition
Doctor :   have you got any success in losing weight ?
User :   i was on 60mg of steroids for a while for my lung condition
User :   i gained some weight then
User :   now i may have lost like 15 lbs
Doctor :   yes steroids do cause weight gain .. thats good you are losing weight
Doctor :   i will be honest with you
User :   honesty is good
Doctor :   the symptoms you are having are because of your weight gain and you might experience more new ones ... and the only way we can cure them is via weight reduction
Doctor :   thats the fact
User :   ok
Doctor :   lower back ache is is due to the body weight compression of nerves
User :   just wanted to make sure it wasnt anything else
Doctor :   that also is causing the numbness
Doctor :   no other than that there is nothing wrong
User :   Thanks!
Doctor :   your most welcome
Doctor :   i wish you a speedy health this new year
User :   Thank you take care!
Doctor :   you too
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor